# SDR HNA2008F00038

- Difficulty date: August 11, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Broken
- Location: Autofeather Sys
- Part time: 57,653 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTOFEATHER ARM LIGHT DID NOT ILLUMINATE.  FERRIED TO SBY.  MAINTENANCE REPAIRED WIRE AT POWER LEVER MICROSWITCH 6121S13.  OPS CHECK GOOD.  (S)
